I had vaser liposuction on my abdomen and flanks 6 days ago the garment is really painful to wear. It cuts into my sides and is really unbearable. I finally took it off to sleep and I don't know what to do as it is so unbearable. Any advice is appreciated and what are the ramifications if I don't wear it for 2/3 days or at least until the area on my sides is less painful to touch
Vaser Liposuction Post Op Garment Too Painful to Wear?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Painful Compression Garment after Vaser Lipo
In this case "no pain, no gain" does not apply! It's time to get rid of that tight, painful garment and get something new.
I tell my patients to purchase a comfortable form fitting garment such as those made Spanx, Flexees or Berkshire. You should be able to purchase these on line or at your local department store.
Thanks for your question. Best of luck!
Gregory C. Park, M.D.
Post Vaser Lipo Garment
Thank you for your question. It sounds like you need a better garment and better pain control with medication. Some Aleve/Sodium Naproxen may be acceptable at this time if approved by your doctor. I hope this helps.
Guarment must be specific to the individual's size and area of treatment
Frankly if you compression guarment is "unbearable", you are likely wearing the wrong guarment for your size or the area of treatment. The guarment should not be "cutting" in to you as it should cover an area above and an area below the treatment zone. I would recommend returning to your surgeon to discuss this matter.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.